Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Child has sore throat and diarrhea. Given Zanocin. Now coughing. What should we do?

Hi doctor, Our daughter is 2 years and 2 months old. She had bad throat and diarrhoea. We gave Zanocin Liquid 50mg/5ml for 6 days as prescribed by the doctor and she was getting better. Now 2 days after finishing that medicine she again started coughing so we bought Zanocin Liquid 100mg/5ml this time and gave it for 2 days (3 ml this time as it was 100mg not 50mg). She is not getting any better. Please advice what should we do?
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
good afternoon, the medicine zanocin has ofloxacin in it, it wont be of much help to contorl cough, u should give a cough fromula containing terbutaline guiaphensin and ambroxol. it ll better if you review with your doctor for better medication and out come, do not self medicate the child without the knowledge of the medicines. meanwhile have a watch on the respiration of the child, if she has breathing difficulties, kindly review with your doctor.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor